# SDR DALA2023022101294

- Difficulty date: February 16, 2023
- Submitted: February 21, 2023
- Operation: Air carrier
- Aircraft: N718TW
- Make and model: Boeing 757231
- Aircraft serial: 28486
- Aircraft time: 81,321 hours, 20,997 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6815 4R DOOR DISARMED BUT SLIDE LIGHT IS STIL ILLUMINATED. CORRECTIVE ACTION: CYCLED 4R DOOR SEVERAL TIMES. ARMED & DISARMED. ALL INDICATION NML. NO FAULTS. OBSERVED VERIFIED FIRT BAR DISENGAGED. NTF. (8267006)
